# SDR NWAA074025638

- Difficulty date: December 12, 2007
- Submitted: December 13, 2007
- Operation: Air carrier
- Aircraft: N538US
- Make and model: Boeing 757251
- Aircraft serial: 26485
- Aircraft time: 38,816 hours, 14,734 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Location: Lt Eng Bleed
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFF AT DUS LESS THAN 120 KNOTS FOR FAULTY LEFT ENGINE BLEED AIR LIGHT.  A/C EXITED RUNWAY, RECYCLED SWITCH AND REMOVED ITS LIGHT, TAXIED BACK FOR TAKEOFF.  TAKEOFF WAS NORMAL, NO FURTHER INCIDENTS.  CLIMB-OUT WAS NORMAL.  MAINTENANCE DID A COMPLETE PNEUMATIC OPS CHECK ON BOTH ENGINES. ALL CHECKS GOOD AT THIS TIME, OPERATIONAL CHECKED GOOD, AND AIRCRAFT WAS RETURNED TO SERVICE.
